# SDR FDEA201408232640

- Difficulty date: August 23, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047602200
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FRAME 28 & 30 BETWEEN SEAT TRACK Y1959 & Y1456 FLOOR CUT OUT  DEFORMED.  R & R FLOOR PANEL 231AH IAW AMM 53-10-23.  NEW PANEL FABRICATED ON T14 1090226 IAW DWG SRZ-25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
